An Inequality for Matrices
Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 143-159
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_22_a9,
author = {Demetrios G. Kaffes},
title = {An {Inequality} for {Matrices}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {143--159},
year = {1981},
volume = {22},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_22_a9/}
}
Demetrios G. Kaffes. An Inequality for Matrices. Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 143-159. http://geodesic.mathdoc.fr/item/MR_1981_22_a9/